非线性系统的限制有限时间控制

Wang, Jiqiang and Hu, Zhongzhi and Yue, Hong and Dimirovski, Georgi (2017) 非线性系统的限制有限时间控制. Journal of Systems Science and Mathematical Sciences, 37 (4). pp. 978-985. ISSN 1000-0577

[img]
Preview
Text (Wang-etal-JSSMS-2017-Restricted-finite-time-control-of-nonlinear)
Wang_etal_JSSMS_2017_Restricted_finite_time_control_of_nonlinear.pdf
Accepted Author Manuscript

Download (331kB)| Preview

    Abstract

    Any realistic system is restricted in one form or another. One of the restrictions is the lack of sensors and actuators. This paper addresses the problem of restricted control of nonlinear systems with a finite time approach. Important results are obtained on the design of controllers for stabilizing nonlinear systems in a finite time. Practical issues on control implementation are also discussed. The proposed design method is validated through its application to a Lorenz chaotic system.